MAUDE Adverse Event Report: MIO¿; INSET II 80/6 PCC BLUE

MIO¿; INSET II 80/6 PCC BLUE
Lot Number 5209612
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient faced bent cannula issue due to which the patient experienced high blood glucose level.Subsequently, the patient was hospitalized and blood glucose level upon admission was reported to be 510 mg/dl.In the hospital, blood glucose level lowered.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/6 PCC BLUE
MDR Report Key8534862
Report Number3003442380-2019-01197
Device Sequence Number16243167
Product Code FPA
UDI-Device Identifier05705244007734
UDI-Public05705244007734
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/01/2020
Device Lot Number5209612
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2018
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1